Transfer maps of sphere bundles

この論文にアクセスする

この論文をさがす

著者

抄録

Generalizing the transfer maps concerned with the projective spaces, we study some fundamental properties of transfer maps for sphere bundles. We show that their cofibers are represented by Thom spectra, which enables us to calculate the e-invariants of the transfer maps. We give some concrete formula for the e-invariants of them and its application.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 52(2), 363-372, 2000-04

    The Mathematical Society of Japan

参考文献:  14件中 1-14件 を表示

各種コード

  • NII論文ID(NAID)
    10004480256
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    5374846
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ